# SDR DHL2002807011

- Difficulty date: November 24, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT WHEN IN MOST FOWARD POSITION WILL NOT LOCK.  ADUSTED FORE AND AFT LOCK PINS. SEAT CHECKED OK IAW 25-11-1.
